Pour une théorie inconditionnelle des motifs
Publications Mathématiques de l'IHÉS, Volume 83  (1996), p. 5-49
@article{PMIHES_1996__83__5_0,
     author = {Andr\'e, Yves},
     title = {Pour une th\'eorie inconditionnelle des motifs},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {83},
     year = {1996},
     pages = {5-49},
     zbl = {0874.14010},
     mrnumber = {98m:14022},
     language = {fr},
     url = {http://www.numdam.org/item/PMIHES_1996__83__5_0}
}
André, Yves. Pour une théorie inconditionnelle des motifs. Publications Mathématiques de l'IHÉS, Volume 83 (1996) , pp. 5-49. http://www.numdam.org/item/PMIHES_1996__83__5_0/

[Ab94] S. Abdulali, Algebraic cycles in families of abelian varieties, Can. J. Math., 46 (6) (1994), 1121-1134. | MR 95k:14009 | Zbl 0842.14004

[A92a] Y. André, Mumford-Tate groups of mixed Hodge structures and the theorem of the fixed part, Compositio Math., 82 (1992), 1-24. | Numdam | MR 93b:14026 | Zbl 0770.14003

[A92b] Y. André, Une remarque à propos des cycles de Hodge de type CM, in Sém. de théorie des nombres de Paris, 1989-1990 (S. David, ed.), Progress in Math., 102 Birkhäuser Boston (1992), 1-7. | MR 98f:14005 | Zbl 0782.14003

[A95a] Y. André, Théorie des motifs et interprétation géométrique des valeurs p-adiques de G-fonctions, in Number theory (S. David, ed.), Cambridge Univ. Press., 1995, 37-60. | MR 96k:11074 | Zbl 0848.11034

[A95b] Y. André, On the Shafarevich and Tate conjectures for hyperkähler varieties, à paraître dans Math. Annalen. | Zbl 0942.14018

[A] Y. André, Réalisation de Betti des motifs p-adiques, en préparation (première partie prépubliée à l'IHES, avril 1992).

[AH62] M. Atiyah, F. Hirzebruch, Analytic cycles on complex manifolds, Topology, 1 (1962), 25-46. | MR 26 #3091 | Zbl 0108.36401

[B74] P. Berthelot, Cohomologie cristalline des schémas de caractéristique p > 0, Springer LNM, 407 (1974). | MR 52 #5676 | Zbl 0298.14012

[BO83] P. Berthelot, A. Ogus, F-isocrystals and the De Rham cohomology I, Inv. Math., 72 (1983), 159-199. | MR 85e:14025 | Zbl 0516.14017

[Bl92] D. Blasius, Modular forms and abelian varieties, in Sém. de théorie des nombres de Paris, 1989-1990 (S. David, ed.), Progress in Math., 102 Birkhäuser Boston (1992), 23-30. | MR 98h:11066 | Zbl 0744.11033

[CDK95] E. Cattani, P. Deligne, A. Kaplan, On the locus of Hodge classes, J. of the AMS, 8 (2) (1995), 483-505. | MR 95e:14003 | Zbl 0851.14004

[D71] P. Deligne, Théorie de Hodge II, Publ. Math. IHES, 40 (1971), 5-57. | Numdam | MR 58 #16653a | Zbl 0219.14007

[D72a] P. Deligne, La conjecture de Weil pour les surfaces K3, Invent. Math., 15 (1972), 206-226. | MR 45 #5137 | Zbl 0219.14022

[D72b] P. Deligne, Les intersections complètes de niveau de Hodge un, Invent. Math., 15 (1972), 237-250. | MR 46 #189 | Zbl 0219.14008

[D80] P. Deligne, La conjecture de Weil II, Publ. Math. IHES, 52 (1980), 137-252. | Numdam | MR 83c:14017 | Zbl 0456.14014

[D82] P. Deligne, Hodge cycles on abelian varieties (notes by J. S. Milne), in Springer LNM, 900 (1982), 9-100. | MR 84m:14046 | Zbl 0537.14006

[D90] P. Deligne, Catégories tannakiennes, in The Grothendieck Festschrift, Birkhäuser Boston (1990), vol. II, 111-195. | MR 92d:14002 | Zbl 0727.14010

[DM82] P. Deligne, J. Milne, Tannakian categories, in Springer LNM, 900 (1982), 101-228. | MR 84m:14046 | Zbl 0477.14004

[Fa89] G. Faltings, Crystalline cohomology and p-adic Galois representations, in Algebraic analysis, Geometry and number theory, J. I. Igusa ed., Proc. of the JAMI inaug. conf. Johns Hopkins Univ. (1989), 25-80. | MR 98k:14025 | Zbl 0805.14008

[F84] W. Fulton, Intersection theory, Springer Berlin, 1984. | MR 85k:14004 | Zbl 0541.14005

[G66] A. Grothendieck, On the de Rham cohomology of algebraic varieties, Publ. Math. IHES, 29 (1966), 93-103. | Numdam | MR 33 #7343 | Zbl 0145.17602

[G69] A. Grothendieck, Standard conjectures on algebraic cycles, in Bombay colloquium on algebraic geometry, Oxford, 1969, 193-199. | MR 42 #3088 | Zbl 0201.23301

[GM78] H. Gillet, W. Messing, Riemann-Roch and cycle classes in crystalline cohomology, Duke Math. J., 45 (1978), 193-211.

[I90] L. Illusie, Cohomologie de de Rham et cohomologie étale p-adique, Sém. Bourbaki, exp. 726, juin 1990. | Numdam | Zbl 0736.14005

[IIL74] S. Ilori, A. Ingleton, A. Lascu, On a formula of D. B. Scott, J. London Math. Soc. (2), 8 (1974), 539-544. | MR 51 #8112 | Zbl 0292.14004

[J92] U. Jannsen, Motives, numerical equivalence, and semi-simplicity, Inv. Math., 107 (1992), 447-452. | MR 93g:14009 | Zbl 0762.14003

[KaS79] T. Katsura, T. Shioda, On Fermat varieties, Tôhoku Math. J., 31 (1) (1979), 97-115. | MR 80g:14033 | Zbl 0415.14022

[KM74] N. Katz, W. Messing, Some consequences of the Riemann hypothesis for varieties over finite fields, Invent. Math., 23 (1974), 73-77. | MR 48 #11117 | Zbl 0275.14011

[K168] S. Kleiman, Algebraic cycles and the Weil conjectures, Dix exposés sur la cohomologie des schémas, North-Holland, Amsterdam, 1968, 359-386. | MR 45 #1920 | Zbl 0198.25902

[K169] S. Kleiman, Geometry on grassmannians and applications to splitting bundles and smoothing cycles, Publ. Math. IHES, 36 (1969), 281-297. | Numdam | MR 42 #281 | Zbl 0208.48501

[K194] S. Kleiman, The standard conjectures, in Comptes rendus de la conférence de Seattle sur les motifs, Proc. Symp. pure Math., 55 (1994), part I, 3-20. | MR 95k:14010 | Zbl 0820.14006

[KuM91] V. Kumar Murty, Computing the Hodge group of an abelian variety, in Sém. de théorie des nombres de Paris, 1988-1989 (C. Goldstein, ed.), Progress in Math., 91 Birkhäuser Boston (1991), 141-158. | Zbl 0761.14014

[L68] D. Lieberman, Numerical and homological equivalence of algebraic cycles on Hodge manifolds, Amer. J. of Math., 90 (1968), 366-374. | MR 37 #5898 | Zbl 0159.50501

[Mo85] D. Morrison, The Kuga-Satake of an abelian surface, J. of Algebra, 92, n° 2 (1985), 454-476. | MR 86j:14041 | Zbl 0559.14031

[M69] D. Mumford, A note on Shimura's paper " Discontinuous groups and abelian varieties ", Math. Ann., 181 (1969), 345-351. | MR 40 #1400 | Zbl 0169.23301

[O82] A. Ogus, Hodge cycles and crystalline cohomology, in Springer LNM, 900 (1982), 357-414. | MR 84m:14046 | Zbl 0538.14010

[O90] A. Ogus, A p-adic analogue of the Chowla-Selberg formula, in " p-adic analysis " (F. Baldassarri, S. Bosch, B. Dwork, eds), Springer LNM, 1454 (1990). | MR 92i:11060 | Zbl 0757.14014

[SR72] N. Saavedra-Rivano, Catégories tannakiennes, Springer LNM, 265 (1972). | MR 49 #2769 | Zbl 0241.14008

[Scha88] N. Schappacher, Periods of Hecke characters, Springer LNM, 1301 (1988). | MR 89h:11020 | Zbl 0659.14001

[Scho90] A. Scholl, Motives for modular forms, Invent. Math., 100 (1990), 419-430. | MR 91e:11054 | Zbl 0760.14002

[S89] J.-P. Serre, Lectures on the Mordell-Weil theorem, Aspects of Mathematics, Vieweg Verlag, Wiesbaden (1989). | MR 90e:11086 | Zbl 0676.14005

[S92] J.-P. Serre, Motifs, in Astérisque, 198-199-200 (1992), 333-349. | Zbl 0759.14002

[S94] J.-P. Serre, Propriétés conjecturales des groupes de Galois motiviques et des représentations l-adiques, Comptes rendus de la conférence de Seattle sur les motifs, Proc. Symp. pure Math., 55 (1994), part I, 377-400. | MR 95m:11059 | Zbl 0812.14002

[S] J.-P. Serre, Représentations galoisiennes attachées aux motifs, Cours au Collège de France, 1993.

[SI77] T. Shioda, H. Inose, On singular K3 surfaces, in Complex analysis and algebraic geometry, papers dedicated to K. Kodaira, Iwanami Shoten/Cambridge Univ. Press (1977), 119-136. | MR 56 #371 | Zbl 0374.14006

[W77] A. Weil, Abelian varieties and the Hodge ring, 1977c, in Œuvres scientifiques, vol. 3, Springer Berlin, 1980.